i think it is good to keep an eye on this trial and especially on vit D level to stay higher than 32ng/ml since even if it doesn t work it will make no harm
this cannot prove anything because there are too many variables but:
when i was taking supplements of vit d 4000iu or more daily the response to entecavir 0,5mg and ntazoxanide 1,5-2g daily was a decrease of hbsag about 2500iu/ml in one month
now i am not taking vitamin D anymore because it made my creatinine rise but response to entecavir+ntz is lowering of hbsag level of 2600iu/ml in 3 months
i could never reach high levels of vit D but i could get to higher levels between 28-47ng/ml, now i just take a little daily sun to increase it, not supplements
again no conclusions can be made and this is just an obervation
forgot that hepatitistechnologies protocol has 800iu vit d3 daily, but i guess that will have almost no impact on vit d level in my case, too low level and took protocol only 3 weeks november and restarted now in jan, anyway i will recheck vit d level and see if hbsag decrease goes faster
when i had the biggest decrease of hbsag in april 2010 vit d was at my highest level 47ng/ml and 30ng/ml in june when again hbsag level was decreasing faster
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.